RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1425–1426 (Mi de10930)  

Short Communications

A Test for the Completeness of the Root Vectors in the Tricomi Problem

M. A. Bimenov, T. Sh. Kal'menov

M. O. Auezov South Kazakhstan State University

Full text: PDF file (333 kB)

English version:
Differential Equations, 2003, 39:10, 1503–1505

Bibliographic databases:

UDC: 517.984.5
Received: 20.12.2001

Citation: M. A. Bimenov, T. Sh. Kal'menov, “A Test for the Completeness of the Root Vectors in the Tricomi Problem”, Differ. Uravn., 39:10 (2003), 1425–1426; Differ. Equ., 39:10 (2003), 1503–1505

Citation in format AMSBIB
\Bibitem{BimKal03}
\by M.~A.~Bimenov, T.~Sh.~Kal'menov
\paper A Test for the Completeness of the Root Vectors in the Tricomi Problem
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1425--1426
\mathnet{http://mi.mathnet.ru/de10930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955040}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1503--1505
\crossref{https://doi.org/10.1023/B:DIEQ.0000017923.64943.cf}


Linking options:
  • http://mi.mathnet.ru/eng/de10930
  • http://mi.mathnet.ru/eng/de/v39/i10/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020